# SDR JIKA2022062301

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N244DH
- Make and model: Frchld SA227CC
- Aircraft serial: AT618B
- Aircraft time: 29,308 hours, 22,761 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Indicator
- Part number: 2782186057
- Part serial: 026
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TO KCHS, GEAR SELECTED TO DOWN POSITION, LH MLG DOWN LOCK - GREEN LIGHT - DID NOT ILLUMINATE, GEAR WAS MANUALLY EXTENDED AND  EMERGENCY WAS DECLARED. AIRCRAFT LANDED IN KCHS WITHOUT FURTHER ISSUE. AIRCRAFT WAS INSPECTED AND FOUND SAFE TO FERRY BACK TO KDFW FOR FURTHER TROUBLESHOOTING.  KDFW MAINTENANCE TROUBLESHOT AND FOUND LANDING GEAR POSITION INDICATOR FAULTY. REMOVED AND REPLACED LANDING GEAR POSITION INDICATOR AND LANDING GEAR OPS CHECK WAS GOOD.
